# SDR HALA20240116020

- Difficulty date: January 15, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 49,513 hours, 7,752 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ATB - FYD G. RSVR LO IN FLIGHT. AFTER FLAP RETACTION. UPON INSPECTION OF HYD. SYSTEM PIPING AND COMPONENTS FOUND STEEL BRAIDED LINE AT L/H MLG UPLOCK (DOOR) LEAKING THROUGH PUNCTURE. REOVED AND REPLACED DAMAGED LINE REF. AMM 32-31-33-400-801-A. CONTINUED ON LOG 1028502-1.SERVICED GREEN HYD. SYSTEN. CYCLED FLAPS/ SLATS R/H MLG DOOR. NO LEAKS. PENDING OPS/ LEAK OF L/H MLG DOOR. MV. 13442 01/15/2024 C/W OPS AMD LEAK CHECK OF MLG DOOR PER AMM 32-12-00-010-801-A. OK FOR SVC.
